| Model Number |
GS-100 |
| Medical Device Problem Codes |
Overheating of Device (1437); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.A return of the device has been initiated.Once the device is received an investigation will be conducted and a follow up will be submitted if required.
Event or Problem Description
It was reported that the patient's device shutdown by itself.The system hot error message was prior.As a result, the patient was without oxygen for a couple of hours.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.